# SDR DALA2020040302137

- Difficulty date: March 31, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unserviceable
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 R4 DOOR DOES NOT RETAIN THE SLIDER. CORRECTIVE ACTION: SUMMARY OF NRC 0004:R4 DOOR GIRT BAR WAS REMOVED AND SERVICIABLE GIRT BAR WAS INSTALLED. (1542909)
